# SDR PCAA0210122

- Difficulty date: October 15, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 24,408 hours, 26,682 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DCA-ALB FLIGHT 3927, CREW REPORTED THAT DURING DESCENT AIRCRAFT FLEW INTO A FLOCK OF BIRDS AND TOOK SEVERAL BIRD STRIKES ON ENTIRE AIRCRAFT RESULTING IN DAMAGE TO RIGHT WING WITH FUEL LEAKING OUT, AND HOLE IN TAIL SECTION AT BASE OF VERTICAL STABILIZER.  MAINTENANCE IS CURRENTLY EVALUATING TOTAL DAMAGE INCURRED.
